# SDR UIEA2018102402331

- Difficulty date: October 23, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,031 hours, 18,071 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DECENT WITH IDLE POWER LEFT ENGINE INDICATION FLUCTUATED N1 APPROX 10% / EGT OPS 60*C N2 7% FF 0.6. T/S NOTED. BITE CHECK PIMU L/R NO FAULTS NOTED PER FIM 71-01 FT 810. INSP EEC C/P JI TO J6. CLEANED AND REINSTALLED. INSP PYLON CONNECTOR NOTED NO FAULTS. GROUND RUN PER AMM 71-00-00-862-006 FOR 5 MIN L/R ENGINE N1 30/30 EGT 382/365, N2 69.8/70.6, F F 1.6/1.6. COULD NOT DUPLICATE ON GROUND AT THIS TIME. OK TO RETURN TO SERVICE.
